# SDR QXEA2014040700275

- Difficulty date: April 3, 2014
- Submitted: April 7, 2014
- Operation: Air carrier
- Aircraft: N428QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4160
- Aircraft time: 16,807 hours, 17,956 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACCESS PANEL 622CT HAS CORRODED COUNTERSINKS.  FOUND OUT OF LIMITS IAW SRM 57-10-35.  REPAIR -03, PGS 201-207.  NEW ACCESS PANEL INSTALLED.
